It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-20-2008, 04:47 PM   #1
Member
(female)
 
Join Date: Dec 2007
Location: bloominton, Il usa
Posts: 67
upperlimits HB User
Over med Thyroid

Can anyone tell me what to expect once a Dr. has OVER med you and caused you to go Hyper? I was on 137mg of symthroid and Dr. today dropped me to 100 mg. Will all my symptoms go away in the 4 weeks and it was like this never happened? I have hashi's, and the Dr. said that the goiter will never go away??? is that really true?

thanks
Ang

 
Old 03-20-2008, 07:03 PM   #2
Member
(male)
 
Join Date: Dec 2006
Location: NY
Posts: 93
d444 HB User
Re: Over med Thyroid

if you are overmedicated they symptoms can be very similar to having low thyroid levels. why did he udrop the medication? it took me a long time to find a perfect dose. if it needs to be dropped do so in small incriments. if you are on 100 and go to 137 do so by taking 100 one day and 137 next day, alternate. and yes it does take 4-6 weeks for the n ew dosage to effect you. im not sure about the goiter, but ive heard that with propper medication dose swelling can go down. you should defenatly try a new doctor if you are unhappy with your current one.

 
Sponsors Lightbulb
   
Old 03-20-2008, 07:21 PM   #3
Member
(female)
 
Join Date: Feb 2005
Location: ohio
Posts: 88
ohio1968 HB User
Re: Over med Thyroid

if you are over medicated than your body know it. you get all the hyper symptoms. if you feel good on 137mg of
synthroid than why your doctor changing medication. if he did change it why didn't he go slow. why he is doing so fast.
you are going to get all the hypo symptoms next thing you know. if he changing your medicine looking at your TSH level only than you need to look another doctor. goiter with go away with proper medicine dose.

Last edited by ohio1968; 03-20-2008 at 07:22 PM.

 
Old 03-20-2008, 07:25 PM   #4
Member
(female)
 
Join Date: Dec 2007
Location: bloominton, Il usa
Posts: 67
upperlimits HB User
Re: Over med Thyroid

The Dr dropped me because i have muscle weakness in my arms and legs. I can not walk up stairs very well and have no muscle strength in my arms and i am falling down because my legs feel like lead weights. And i havea Shortness of breath. He asked when i started feeling good and i told him at 100. So he said ok we will go back to 100.
So i should take the 137 one day and then 100 mg the next?

 
Old 03-20-2008, 10:10 PM   #5
Senior Member
(female)
 
Join Date: Nov 2006
Location: pa,usa
Posts: 129
alikat709 HB User
Re: Over med Thyroid

I also had a goiter diagnosed in 1990 , I was on the same dose of synthroid for 14 yrs without any real problems, maybe a few occasional muscle spasms, but the goiter was never a big deal, It never grew. I had to have RAI in jan 2005 ,because I went into a hyperthyroid state in 2004 after my second depo provera shot ( thats what I blame)

 
Old 03-21-2008, 05:00 PM   #6
898 898 is offline
Junior Member
(male)
 
Join Date: Mar 2008
Location: California
Posts: 38
898 HB User
Re: Over med Thyroid

0000000000000000000000000000000000000000 000000

Last edited by 898; 03-26-2008 at 08:32 AM.

 
Old 03-22-2008, 07:26 PM   #7
Member
(female)
 
Join Date: Dec 2007
Location: bloominton, Il usa
Posts: 67
upperlimits HB User
Re: Over med Thyroid

Hi all, i hope you are still reading this.... So today is day 3 on the new dose of 100mg down from 137mg. I am still having extreme muscle weakness and today very short of breath. My face went numb, my left arm went numb, both legs went numb as well. We were traveling back home today while this was happening. I told my husband i was not feel well then all this numbness started then i could not talk. I knew what i wanted but it would not come out. finally when i got something to come out it was a very slurred mush talk. He had no clue what i was saying. This lasted 1 hr and almost 3o min. Then all of a sudden it just went away. I could breath, i could talk, i could use my arms. at one point during this i could not use my arms at all or legs.
Any ideas about this? Do you think this is from dropping me so quickly?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Have I crossed over to Hyper? skays Thyroid Disorders 14 10-26-2009 07:24 AM
Worrying myself sick over thyroid nodules CW1984 Thyroid Disorders 19 09-10-2009 05:31 PM
Dead Ends Over and Over... BubblyRo Thyroid Disorders 4 01-05-2009 11:46 PM
newly diagnosed Cancer(+ over active, T3 toxicosis) HELP? moonlightandjj Thyroid Disorders 6 10-07-2008 10:17 AM
I am a 23 yr. old female & I've been struggling for over a year! Gastro --> Thyroid. jorda07 Thyroid Disorders 5 02-23-2008 07:52 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 05:15 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!